# SDR AALA202408304637

- Difficulty date: August 29, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N9021H
- Make and model: Airbus A319-115
- Aircraft serial: 6277
- Aircraft time: 27,765 hours, 12,758 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FIND ROW 1 AND 2 SEAT MOUNT EMERGENCY LIGHTING INOPERATIVE.  CLEANED DEBRIS FROM EMERGENCY CONNECTOR AT ROW 1A.
